MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number HDL060E32S01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the hip liner wings compressed during insertion and the poly insert came out before the surgeon closed.A different poly insert had to be used as a result.There was a major delay of about an hour because of this issue.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the hip liner wings compressed during insertion and the poly insert came out before the surgeon closed.A different poly insert had to be used as a result.There was a major delay of about an hour because of this issue.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key12913847
Report Number3004153240-2021-00213
Device Sequence Number17149813
Product Code LPH
UDI-Device IdentifierM572HDL060E32S011
UDI-PublicM572HDL060E32S011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHDL060E32S01
Device Catalogue NumberHDL-060-E32S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown